# SDR DL757951362

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE STA 680 FLOORBEAM WAS FOUND TO BE CORRODED AROUND HOLES LBL TO RBL0.  THE CORROSION WAS CLEANED AND IN LIMITS, EXCEPT BETWEEN RBL 3 THRU RBL 9.  A REPAIR WAS FABRICATED FOR RBL 3 TO RBL 9 PER SRM 53-30-51 AND INSTALLED PER SAME.
